Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Took taxim oz, redotil, emeset and cyclopan. Complaining of chest pain and weakness. Side effects?

Jan 2013
User rating for this question
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions

My wife had been complaining of vomiting (5 times) and loose stool (5 times). We visited the doc who administered buscopan and esomac injection, and have given her medication of taxim oz, redotil, emeset & cyclopan. Now she has a complaint of severe chest pain, severe weakness (she is not able to stand properly) and headache with numb head and tingling sensation all over.

Is it because of any side effects and how bad is it?
Posted Sun, 16 Jun 2013 in Digestion and Bowels
Answered by Dr. Mayank Bhargava 6 hours later
Welcome to XXXXXXX forum.

With the available described details, there appears to high possibility of Acute viral gastroenteritis.
Presence of vomiting, loose motion, weakness and body ache suggests the diagnosis.
Myalgia (muscle ache) is an integral prodromal symptoms of viral infection.
Viral infections are generally self remitting in nature and may persist for 3-5 days.

You should consult with XXXXXXX medicine specialist/ gastroenterologist and should go for thorough check up.
She should go for complete blood count, erythrocyte sedimentation rate, ultrasound imaging, and serum electrolytes, renal function test.

She should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
Frequent watery diarrhea and vomiting may cause weakness due to loss potassium.
She should maintain her hydration status by taking potassium XXXXXXX liquids.

Take soft diet along with yogurt and banana.
Avoid milk and all milk related products.

Hope that helps.
Let me know your other query.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Follow-up: Took taxim oz, redotil, emeset and cyclopan. Complaining of chest pain and weakness. Side effects? 4 hours later

Thanks for your reply. I will go ahead and conduct the tests as adviced. Wanted to know if the medication she is having presently i.e. buscopan and esomac injection, and tablets of taxim oz, redotil, emeset & cyclopan, have resulted in the side effects. Also, are these side effects wanted or unwanted.

Kindly advise.

Answered by Dr. Mayank Bhargava 9 hours later
Your wife is taking correct medication except Redotil which is antisecretory in nature.
Mentioned symptoms are more in favor of infection and not due to side effects.
Redotil may be XXXXXXX if infectious diarrhea is present as infection mat remain blocked in gastrointestinal tract.
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor